Jump to content

Feeling of 'water in the ears?'


Designgirl732
 Share

Recommended Posts

Hey guys!
 

So every time I've tapered down a dose of Effexor xr (starting at 112.5), I notice for a day or so I get this feeling like i'm under water, or my ears have water in them. Or like they need to be popped-like i just drove up a mountain. Is this what is commonly known as the 'brain shivers' ? I hope I'm not the only one who this happens to. While it's annoying, it's tolerable. I get that, a migraine, a runny nose, and the feeling like i'm coming down with a cold at the end of the day. 

Physical symptoms actually don't bother me..i feel "lucky" that I haven't had any emotional side effects (yet cautiously optimistic) - I'm also on 20 mg of citalopram so that could be why too. 

Just seeing if the water in the ears thing sounds familiar to anyone or if this is a completely separate physical ailment. I just notice it's always within the first few days of my latest taper.

 

Thanks in advance :)

Link to comment
Share on other sites

Yes... I have the "under water" feeling too!  I also have a runny nose today and wondered if I was getting a cold... I started tapering a week ago.

Feb 1, 2014 on 40mg Effexor

Have been on Effexor for several years, prior to that Prozac for 15 years

Feb 12th-18th, I tried a 50% reduction and experienced intense symptoms

Found this forum and realized that was way too much!

March 1, 2014 will start 10% cutback/month

Link to comment
Share on other sites

Hey Phoebe! Just wishing you luck and sending you positive vibes :)

So you're starting to wean off of effexor? Today was my last day on it. i'm both excited and nervous. I'm still on 20 mg of citalopram but have only been on that 1 month and the month before 10 mg. The impatient part of me wants to start weaning off of that too but I'm not so sure. I can't see my dr until next tuesday so what's another week at this point I suppose, right?

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy